# SDR UPS99829543

- Difficulty date: May 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N880UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46080
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Ws 761
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, RT O/B LEADING EDGE SKIN IS CRACKED BETWEEN FASTENERS AT XW 761.  REPAIRED SKIN IAW SRM 57-2-1 FIG 2H.
